# SDR 6BMAN143NE031823

- Difficulty date: March 18, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N143NE
- Make and model: Bolkms BK117A1
- Aircraft serial: 20218
- Aircraft time: 2,380 hours, 7,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: BWT132290025
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Part time: 2,380 hours, 7,501 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE AT 2000' MSL ENROUTE AT 2200EDT BETWEEN KPYM (BASE OF OPERATIONS) AND FALMOUTH HOSPITAL, MASSACHUSETTS WITH A NURSE AND PARAMEDIC
ONBOARD, TO PICKUP A PATIENT AT FALMOUTH HOSPITAL, DETECTED A FUEL FUME ODOR FROM AIRCRAFT ENVIRONMENTAL CONTROL SYSTEM (ECS) VENTILATION. SECURED ECS
VENTILATION SYSTEM AND THEN BRIEFLY CRACKED OPENED SLIDING WINDOWS ON COCKPIT DOORS AND CABIN DOORS TO QUICKLY AND THOROUGHLY ELIMINATE SMELL.
ABORTED THE MEDICAL TRANSPORT MISSION, DETERMINED SAFE LANDING CRITERIA, AND COMPLETED AN UNEVENTFUL SHORT FLIGHT BACK TO KPYM (BASE OF OPERATIONS).
